Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Borovik, A V

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:1719
Abstract pages:640
Full texts:407

http://www.mathnet.ru/eng/person47676
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. A. V. Borovik, H. M. Khudaverdian, “Проекция Меркатора, логарифм и мореплавание”, Mat. Pros., Ser. 3, 14 (2010),  58–82  mathnet
1989
2. A. V. Borovik, “Jordan subgroups and orthogonal decompositions”, Algebra Logika, 28:4 (1989),  382–392  mathnet  mathscinet
3. A. V. Borovik, “The structure of finite subgroups of simple algebraic groups”, Algebra Logika, 28:3 (1989),  249–279  mathnet  mathscinet
4. A. V. Borovik, “Jordan subgroups of simple algebraic groups”, Algebra Logika, 28:2 (1989),  144–159  mathnet  mathscinet
5. A. V. Borovik, “Finite subgroups of simple algebraic groups”, Dokl. Akad. Nauk SSSR, 309:4 (1989),  784–786  mathnet  mathscinet  zmath; Dokl. Math., 40:3 (1990), 570–573
6. A. V. Borovik, “On Sylow theory for groups of finite Morley rank”, Sibirsk. Mat. Zh., 30:6 (1989),  52–57  mathnet  mathscinet  zmath; Siberian Math. J., 30:6 (1989), 873–877  isi
7. A. V. Borovik, “Automorphism groups of multilinear forms and maps”, Sibirsk. Mat. Zh., 30:3 (1989),  159–161  mathnet  mathscinet  zmath; Siberian Math. J., 30:3 (1989), 472–473  isi
1985
8. A. V. Borovik, “Simple modular Lie algebras with an infinite group of automorphisms”, Sibirsk. Mat. Zh., 26:5 (1985),  191–192  mathnet  mathscinet  zmath
1984
9. A. V. Borovik, “Classification of periodic linear groups over fields of odd characteristic”, Sibirsk. Mat. Zh., 25:2 (1984),  67–83  mathnet  mathscinet  zmath; Siberian Math. J., 25:2 (1984), 221–235  isi
1983
10. A. V. Borovik, “Imbeddings of finite Chevalley groups and periodic linear groups”, Sibirsk. Mat. Zh., 24:6 (1983),  26–35  mathnet  mathscinet  zmath; Siberian Math. J., 24:6 (1983), 843–851  isi
1982
11. A. V. Borovik, “Periodic linear groups of odd characteristic”, Dokl. Akad. Nauk SSSR, 266:6 (1982),  1289–1291  mathnet  mathscinet  zmath
1981
12. A. V. Borovik, “Normalizers of $2$-subgroups in finite groups”, Sibirsk. Mat. Zh., 22:4 (1981),  62–78  mathnet  mathscinet  zmath; Siberian Math. J., 22:4 (1981), 532–544  isi
1980
13. A. V. Borovik, “3-local characterization of the Held group”, Algebra Logika, 19:4 (1980),  387–404  mathnet  mathscinet
1976
14. A. V. Borovik, E. I. Khukhro, “Groups of automorphisms of finite $p$-groups”, Mat. Zametki, 19:3 (1976),  401–418  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 245–255

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022